# SDR DL72S962773

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163261
- Condition: Cracked
- Location: Nr 2 Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MID FLAP AFT LOWER SPAR RAIL WAS FOUND CRACKED DURING INSPECTION.  REPAIRED PER MM 57-52-0, PAGE 807.
